# SDR DALA2022101406645

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,600 hours, 29,525 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2449594) FUMES IN ENTIRE AIRCRAFT DURING MULTIPLE PHASES OF FLIGHT. NO ODOR PRESENT IN A/C. PERF IDLE ENG RUN PER B737 AMM 71-00 WITH PACKS RUNNING , NO ODOR DETECTED. R/R LH & RH RECIRCULATION AIRFILTER IAW B737 AMM 25-25-01.
